# SDR YENA201703170188

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 33,573 hours, 11,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF EMERGENCY LIGHTS, EPSU LT OVERWING FAULTED FOR EXTERNAL LIGHTS.  REMOVED THE LT FWD OVERWING DOOR AND FOUND AFT OVERWING LIGHT INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-15.  OPS CHECKED GOOD.
